# SDR DALA2022052503628

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK INDICATION FOUND ON HOLE D AT FRAME 16 DOUBLE JOGGLE AREA AT LEVEL OF THE DOOR STOP 7. CORRECTIVE ACTION: COMPLIED WITH ER/A #598915-14AD REV ORIGINAL.(2248727)
